All statements, claims and opinions on this message board are those of the respective authors and are not intended to be a substitute for professional medical advice. As comments are posted anonymously, it should be assumed that information on this forum comes from individuals who are NOT medical professionals and have received NO formal medical or scientific education or training. Comments and postings on this site are NOT moderated for accuracy of content as moderators are NOT medical professionals. Information on this site is for educational purposes only. You should not use the information on this site for diagnosis or treatment of any health condition. Always consult with a qualified medical professional before making medication, diet, dietary supplement, exercise, or lifestyle changes or decisions.
Joined: 25 Jul 2009 Posts: 16 Location: Edmonton Alberta
Posted: Thu Feb 04, 2010 12:18 am Post subject: Anyone have itchy skin for no reason
I have very itchy wrists,arms and back and scalp too this has been going on for a year or more.
I have to scratch hard and the blood surfaces right immediate under the skin. on hands, wrists, etc..
.I also bruise very easily as I havent got alot of skin/fat on my wrists hands and whole body
Any idea as to whats whats causing this?
Please help if you know.
It drives me nuts..Also loloks like I was beaten up on the arms and hands
that sounds similar to what I had and still have when it keeps flaring up again. It is probably a form of eczema and easily treated with "Betnovate", you will probably need a special shampoo for your scalp too. This time your Doctor should be well up on these type of symptoms and it may also be an allergic reaction to soap, shampoo or perfume etc.
My problems with these symptoms started about 4 years ago, it was a couple of weeks before I was due for an operation and I never had any problems prior to that time, but my Statin (Simvastatin) dose had been increased a few months beforehand and a lot was going wrong quite fast health-wise especially after the increased dose.
From my own experience and what others have mentioned, our bodies in many cases have been made deficient in many areas of different substances that are required to keep it working in a healthy fashion. Any of those substances that we can absorb from food or supplements are quickly used up just to maintain a functional system rather than repairing or replacing all the damaged cells etc that a healthy well balanced body would. This goes some way to explain why different problems arise that seem to be unrelated to anything else, our ability to absorb, convert nutrients and repair cells has been compromised all by the greed of the drug industry and the paid medical experts who came out with this junk therapy, they did such a good job that many doctors have been and still are fooled into thinking they are doing the right thing by cutting cholesterol level this way.
Anyway see your Doctor for the cream and shampoo and also ask about "Doublebase" moisturising and hydrating gel in a pump action container, the doctor may have something that suits you better though.
Joined: 28 Nov 2007 Posts: 462 Location: granbury, texas
Posted: Thu Feb 04, 2010 12:18 pm Post subject:
there are many dermatologic (skin) reactions possible from statin poisening...look over the following incomplete list and see if you recognise the symptoms...then google the speciifics and learn as much as you can...
a condition where a subject's skin becomes inflamed due to a reaction to sunlight or artificial light. CAD patients often suffer from other related conditions of the skin that results in dermatitis
Acute generalized exanthematous pustulosis:
also known as "Pustular drug eruption," and "Toxic pustuloderma" is a not uncommon cutaneous reaction pattern that in 90% of cases is related to medication administration, characterized by a sudden eruption that appears on average five days after the medication is started
a condition affecting humans, in which hair is lost from some or all areas of the body, usually from the scalp
The skin of the face, normally around the mouth, and the mucosa of the mouth and/or throat, as well as the tongue, swell up over the period of minutes to several hours. The swelling can also occur elsewhere, typically in the hands. The swelling can be itchy or painful. There may also be slightly decreased sensation in the affected areas due to compression of the nerves. Urticaria (hives) may develop simultaneously.
IgA bullous dermatosis:
A rare immune-mediated blistering skin disease
an inflammatory lesion at the corner of the mouth and often occurs bilaterally. The condition manifests as deep cracks or splits. In severe cases, the splits can bleed when the mouth is opened and shallow ulcers or a crust may form.
Red rash. This is the usual reaction.
Blisters or wheals. Blisters, wheals (welts), and urticaria (hives)
Itchy, burning skin.
the skin becomes raised and inflamed when stroked or rubbed with a dull object.
a skin eruption, usually an allergic reaction, that is caused by a particular drug. Nearly any drug can produce a skin reaction as a result of gradual accumulation of the drug or development of antibodies that reject a component of the medication. A drug rash that is a sensitivity reaction does not occur the first time the drug is taken, but the effect is observed with subsequent uses
The term eczema is broadly applied to a range of persistent skin conditions. These include dryness and recurring skin rashes that are characterized by one or more of these symptoms: redness, skin edema (swelling), itching and dryness, crusting, flaking, blistering, cracking, oozing, or bleeding. Eczema is often likely to be found on the flexor aspect of joints.
The usual initial symptoms are pain, swelling, and inflammation of the skin, particularly over the inside of the arms and the front of the legs. The skin of the face, chest, and abdomen may occasionally be affected. Symptoms may first be noticed after strenuous physical activity. Symptoms usually progress gradually. After weeks, the inflamed skin begins to harden, eventually acquiring a texture similar to an orange peel.
All types of ichthyosis have dry, thickened, scaly or flaky skin. In many types the skin is said to resemble the scales on a fish.
Lichen planus pemphigoides:
The typical rash of lichen planus is well-described by the "4 P's": well-defined pruritic, planar, purple, polygonal papules. The commonly affected sites are near the wrist and the ankle. The rash tends to heal with prominent blue-black or brownish discoloration that persists for a long time.
Photosensitivity (or sun sensitivity) is inflammation of the skin induced by the combination of sunlight and certain medications or substances. This causes redness (erythema) of the skin and may look similar to sunburn.
radiation recall dermatitis is an inflammatory skin reaction that occurs in a previously irradiated body part following drug administration. There does not appear to be a minimum dose, nor an established radiotherapy dose relationship.
A skin lesion is a superficial growth or patch of the skin that does not resemble the area surrounding it. They may take the form of bumps, blisters, or general sores.
Toxic epidermal necrolysis
a life-threatening dermatological condition that is frequently induced by a reaction to medications. It is characterized by the detachment of the top layer of skin (the epidermis) from the lower layers of the skin (the dermis) all over the body.
a kind of skin rash notable for dark red, raised, itchy bumps.
I suspect it's possible that you suffer from more than one
Posted: Mon Mar 08, 2010 8:58 pm Post subject: itchy skin - burning skin
Three years ago I went to my GP due to itchy skin on the inner aspect of my arms & upper abdomen - made worse after a shower/bath/swim or tight fitting clothing. At this time it was discovered my liver profiles had elevated on Simvistatin. I had been taken off Lipitor several years before due also to elevated liver profiles. Over the last 3 years the itch has escalated to a constant burning like a sunburn along with muscle cramps/pain, hand spasms again worse after shower bath etc. A dermatogist felt it could be a myopathy but sice blood results were negative so nothing was done. I stayed on the Simivistatin longer but was taken off as the liver profiles increased still. All along the burning has increased along with muscle issues. I now think they are related after joining this list.
Did your itch ever escalate?
You cannot post new topics in this forum You cannot reply to topics in this forum You cannot edit your posts in this forum You cannot delete your posts in this forum You cannot vote in polls in this forum